# SDR AALA20150223006

- Difficulty date: February 23, 2015
- Submitted: February 26, 2015
- Operation: Air carrier
- Aircraft: N9026C
- Make and model: Airbus A319-115
- Aircraft serial: 6429
- Aircraft time: 152 hours, 71 cycles
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, RETURNED, AN EMER NOT DECLARED.  LANDING UNEVENTFUL & ACFT OVERWEIGHT. DURING CLIMB AFT CARGO DOOR OPEN LIGHT ILLUMINATED.  VERIFIED AFT CARGO DOOR CLOSED & LOCKED.  ACCOMPLISHED TSM 52-32-00 & FOUND SENSOR 32WV TARGET GAP OUT OF LIMITS.  ADJUSTED TARGET GAP IAW AMM 52-71-00.  SYS CHECKED NORMAL.
